MAUDE Adverse Event Report: CURVAFIX, INC. CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE

CURVAFIX, INC. CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE
Catalog Number CRS-075-170-01
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by fda, curvafix, or its employees that the report constitutes an admission that the device, curvafix, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available, not disclosed, or does not apply, the section/field of the form is left blank.
 
Event or Problem Description
A patient had an implant removed on (b)(6) 2025 due to painful hardware.The retrograde anterior ring implant broke at the proximal end during removal.The remaining distal end of the implant was retained in the patient.The proximal head's prominence caused the pain and its removal eliminated the pain.The surgeon determined there was no clinical benefit to removing the distal portion of the implant.

Brand Name
CURVAFIX IM IMPLANT
Common Device Name
PELVIC FIXATION DEVICE
Manufacturer (Section D)
CURVAFIX, INC.
1406 140th pl ne, suite 107
bellevue WA 98007
Manufacturer Contact
nathan clark
1406 140th pl ne
suite 107
bellevue, WA 98007
MDR Report Key22332925
Report Number3016537375-2025-00005
Device Sequence Number18418198
Product Code HWC
UDI-Device Identifier10855068008713
UDI-Public(01)10855068008713(17)281205(10)91343-8
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K222505
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRS-075-170-01
Device Lot Number91343-8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale